Mothering Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
1,344 Posts
Discussion Starter · #1 ·
I'm sitting here freezing, literally shaking throughout my whole body after drinking a smoothie. I was on thyroid meds (natural T3), and it helped a little but not a lot. My BP is and has always been low but I'm wondering what I could be missing. This is terrible. My lips are even bluish.
 

·
Premium Member
Joined
·
11,488 Posts
My overall temp was dead low when my thyroid was really low, and is still somewhat low now that I think I'm only marginal. My adrenals make my temp highly variable over the course of the day.

Are you sure your thyroid meds are right? That would really be my first guess. Was your med only T3? If you go the med route, you may need to supp both T4 and T3. Or you could go the alternative route.

ETA: some people feel worse, or not better, when starting thyroid meds if their adrenals are overly stressed (more thyroid activity stresses the adrenals I mean)--this didn't happen to me, but if you had fatigue-type symptoms that you expected to get better and didn't, this could be part. I had trouble distinguishing between thyroid fatigue and adrenal fatigue.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top